# SDR DALA2023032302247

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 COCKPIT L1 WINDOW UPPER BUS BARS FOUND ARCING. CORRECTIVE ACTION: REMOVED AND REPLACED COCKPIT L1 WINDOW.AS PER B767-300 AMM 56-11 -01. (2682669)
